# SDR CALA2016121901121

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 9,179 hours, 3,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING INOP ROWS 28-29-30-31. FOUND LOOSE GROUND WIRE AT ROW 32. RESECURED REF WDM 33-51-11. ALL EMERGENCY AISLE PATH LIGHTING OPS NORMAL REF L/P 8685295.
